Pacific Journal of Mathematics

Norms and noncommutative Jordan algebras.

K. McCrimmon

Article information

Source
Pacific J. Math., Volume 15, Number 3 (1965), 925-956.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995579

Mathematical Reviews number (MathSciNet)
MR0204477

Zentralblatt MATH identifier
0139.25501

Subjects
Primary: 17.40

Citation

McCrimmon, K. Norms and noncommutative Jordan algebras. Pacific J. Math. 15 (1965), no. 3, 925--956. https://projecteuclid.org/euclid.pjm/1102995579


Export citation

References

  • [1] A. A. Albert, Power-associative rings, Trans. Amer. Math. Soc. 64 (1948), 552-593.
  • [2] C. Chevalley, Theorie des Groupes de Lie, Tome II, Hermann, Paris, 1951.
  • [3] N. Jacobson, Generic norm of an algebra, Osaka Math. J. 15 (1963), 25-50.
  • [4] N. Jacobson, A theorem on the structure of Jordan algebras, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 140-147.
  • [5] N. Jacobson,A coordinatization theorem forJordan algebras, Proc. Nat. Acad. Sci. U.S.A. 48 (1962), 1154-1160.
  • [6] N. Jacobson, Some groups of linear transformationsdefined by Jordan algebras I, J. Reine Angew. Math. 201 (1959), 178-195; II, ibid. 204 (1960), 74-98; ///, ibid. 2O7 (1961), 61-95.
  • [7] N. Jacobson, Lie Algebras, Interscience, New York, 1962.
  • [8] M. Koecher, Eine Charakterisierungder Jordan Algebren, Math. Ann. 148 (1962), 244-256.
  • [9] M. Koecher, Jordan Algebras and their Applications, Multilithed notes, University of Minnesota, 1962.
  • [10] O. S. Rothaus, Domains of positivity, Abh. Math. Seminar Hamburg 24 (1960), 189-235.
  • [11] R. D. Schafer, On cubic forms permittinga new type of composition, J. Math. Mech. 10 (1961), 159-174.
  • [12] R. D. Schafer, On forms of degree n permittingcomposition, J. Math. Mech. 12 (1963), 777-792.
  • [13] R. D. Schafer, Noncommutative Jordan algebras, Proc. Amer. Math. Soc. 6 (1955), 472- 475.
  • [14] J. Tits, A theorem on generic norms of strictly power associative algebras, Proc. Amer. Math. Soc. 15 (1964), 35-36.